# SDR DXTA200601704

- Difficulty date: November 1, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N269QS
- Make and model: Amd FALCON2000
- Aircraft serial: 169
- Aircraft time: 4,699 hours, 2,940 cycles
- Engine: Cfe CFE73811B
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Proximity Sensor
- Part number: 80362
- Part serial: 1306
- Condition: Failed
- Location: Rt Mlg
- Part time: 233 hours, 150 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING GEAR RETRACTION, RT MAIN GEAR WOULD NOT RETRACT, INDICATED GREEN DOWN WITH RED DOOR LIGHT. THEN LT MAIN GEAR HAD SAME INDICATIONS.   20 SECONDS LATER GEAR HANDLE FLASHED.  NOSE GEAR AND DOOR APPARENTLY BEHAVED PROPERLY.  LOWERED ALL LDG GEAR IAW ABNORMAL CHECKLIST.  REPLACED RT MLG DOOR ACTUATOR PROXIMITY SWITCH, INSTALLED AN INSPECTED AND TESTED SWITCH.  INSTALLATION ACCOMPLISHED IAW F2000 MM WORK CARD 32-311.  RETRACTION TESTED AND LEAK CHECKED GOOD IAW F2000 WORK CARD 32-300.
